# SDR MALA040461

- Difficulty date: June 9, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- Aircraft time: 32,933 hours, 37,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 1824
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK IN HOUSE, BATTERY PACK 61-0478-0, S/N /1824 WILL NOT TURN ON LIGHTS.  UNIT FAILED CAPACITY CHECK.  REPLACED BATTERY ASSY 61-2274-1, BATTERY ASSEMBLY UNIT PASS CMM CHECKS.  A/C RETURNED TO SERVICE 6/13/2004.
